Loading...

Piriton Allergy 30 Tablets

In stock
SKU
100878
£6.49

Piriton Allergy Tablets are antihistamine tablets that can be used to treat the symptoms of hayfever and other allergies.

Piriton Allergy Tablets are used to treat the allergic symptoms (runny or itchy nose with or without stuffiness) caused by hayfever and other allergies e.g. pet and house dust mite allergies. They relieve itchiness, redness, swelling, tenderness and irritation associated with many allergic skin problems. Piriton Allergy Tablets also relieves the itchy skin rash of chickenpox.

Piriton Allergy Tablets contain the active ingredient chlorphenamine. Chlorphenamine belongs to a group of drugs called antihistamines which help relieve the symptoms of some allergies and itchy skin rashes.

Piriton Allergy Tablets are suitable for adults and children aged 6 years and over and can be taken for the following:

* hayfever and other allergies e.g. pet, house dust mite and mould spore allergies
* nettle rash and hives
* skin allergies and dermatitis
* prickly heat and heat rash
* allergic reactions to food, food additives or medicines
* insect bites and stings
* the itchy rash of chickenpox

Product Information

Piriton Allergy 30 Tablets contain an antihistamine containing Chlorphenamine Maleate. Piriton antihistamine allergy relief is a popular treatment for hay fever, skin allergy, hives, food allergy, mould spore allergy, house dust mite allergy, pet allergy, and insect bites. It can also be used to relieve the itchiness of chickenpox.

Piriton fast relief tablets provide long-lasting relief from allergic reactions such as sneezing, hives, drug and serum reactions, and insect bites.

Benefits of Piriton Allergy 30 Tablets:

  • Fast-acting antihistamine that absorbs rapidly
  • Helps provide long-lasting relief from allergies
  • Easy to swallow
  • Skin allergy tablets that treat skin allergic reactions and dermatitis
  • Hives and nettle rash treatment.

Piriton Allergy 30 Tablets relieve:

  • Sneezing, congestion, itchy, runny, or blocked nose
  • Itchy, red and watery eyes.
  • Prickly heat rash.
  • Reactions to food, food additives, or medicines.
  • Insect and mosquito bites and stings.
  • Chickenpox rash itching.

Dosage:

Over 12 years of age: Take one tablet every 4 to 6 hours as needed.

Age 6 to 12 years: Give ½ tablet every 4 to 6 hours as needed. Do not give more than 6 ½ tablets in 24 hours.

Always read the patient information leaflet before using this medicine.

Common side effects include:

  • Drowsiness/Sedation
  • Dizziness
  • Headache
  • Blurred vision
  • Nausea
  • Fatigue

If you experience any of the following stop taking the medicine and contact your doctor:

  • Raised and itchy hives.
  • Swelling of the face or mouth that cause difficulty in breathing.

Warning:

  • Do not take if you are taking any other medicines containing antihistamines.
  • Do not take if you have taken Monoamine Oxidase Inhibitors prescribed for depression in the last 2 weeks.
  • Avoid drinking alcohol with this medicine.
  • Do not drive or operate machinery if this medicine causes drowsiness.
  • If you are elderly, it is advised you speak with your doctor before using.
  • Not recommended for children under the age of 6 years.

Consult Your Doctor before using this medicine if you have:

  • epilepsy
  • glaucoma
  • prostatic hypertrophy
  • high blood pressure
  • cardiovascular disease
  • bronchitis
  • asthma

Disclaimer:

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

More Information
Brand Piriton
Product Types P
Write Your Own Review
You're reviewing:Piriton Allergy 30 Tablets
Your Rating

You may also like